sexologist-icon

Black spotting

I'd been having the daily contraceptive pills regularly for a month now and on the 27th day of the pill I started getting black colour spotting. It's continuing for 3 days now. I cannot say it looks like my monthly periods as the colour is different. I've planned to wait for some more days to see if there's anything abnormal or if I don't get my normal periods. Is the black spotting normal? Should I continue the daily contraceptive pill?
views-icons 28 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Mamta Pattnayak
Gynecologist 13 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi. Contracepive pills you have to take one pack in one month. If you started another pack then stop it. Otherwise after 21 days the pills you r taking are iron pills, the brown discharge is normal periods.
Next Steps
As you get your proper period, restart the medicine on 2nd day of periods.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bidisha Roy Choudhury
Gynecologist 10 yrs exp Kolkata
Daily pills packet contains 21 days of hormonal pills and 7 days of iron pills , this brownish spotting is actually your periods, you continue with the packet as advised by your doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO